# SDR SWIA202501300013

- Difficulty date: November 13, 2024
- Submitted: January 30, 2025
- Operation: Air carrier
- Aircraft: N778SK
- Make and model: Cndair CL6002C10
- Aircraft serial: 10242
- Aircraft time: 48,216 hours, 32,000 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Condition: Gouged
- Location: Zone 200
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

R/H FLOOR SILL BETWEEN FS437.00 TO FS453.00 HAS GOUGED (MARKED)     (C-CHECK RO 1/29/2025)    BLENDED GOUGE AT R/H FLOOR SILL BETWEEN FS437.00 TO FS453.00 REF CRJ700 SRM 51-12-00-001-001-A01 EVALUATED BLEND AT R/H FLOOR SILL BETWEEN FS437.00 TO FS453.00, THE BLEND IS OUTOF LIMITS, MAT, LOSS=0.016". (MAX. THICKNESS FOUND=0.034" NDT) MAX, BLEND PERMITTED= 0.012", NOM.T=0.050". PER CRJ700 SRM TASK 53-00-45-201-001-A01. DIMENSION OF BLEND: L=1.580" W=0.1002"REPAIRED IAW MHIRJ REO 670-53-21-2506 REV-- DATE: 2024-12-03COMPLIED WITH TASK CARD 51-900-1002-SKY
